# SDR CA030204014

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C28
- System (JASC): 7320 · Fuel Controlling System
- Part: Lever
- Part number: 206064713101
- Condition: Failed
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) REQUIRED BOLT PN NAS6604D8 (AS PER 206L IPC) WOULD NOT FIT IN EXISTING HOLE OF FUEL CONTROL LEVER PN 206064713101 WITHOUT ENLARGING HOLE.
